# SDR SWAA2024083020443

- Difficulty date: July 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLIDING SEAL UPPER AT FRONT SPART LT HORIZONTAL STABILIZER. 2024-458847<[01] REPLACED ON SLIDING SEAL UPPER AT FRONT SPART LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND DWG 181A8004 SHEET 2 (REV. B);[02] COMPLETED
